# SDR USAA2013051000007

- Difficulty date: May 9, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 41,839 hours, 15,171 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT FLIGHT ATTENDANT EMERGENCY FLASHLIGHT INOPERATIVE.  REPLACED BATTERY FOR EMERGENCY FLASHLIGHT.
